Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Joins of DGA modules and sectional category

Lucía Fernández Suárez, Pierre Ghienne, Thomas Kahl and Lucile Vandembroucq

Algebraic & Geometric Topology 6 (2006) 119–144
Bibliography
1 H J Baues, Algebraic homotopy, Cambridge Studies in Advanced Mathematics 15, Cambridge University Press (1989) MR985099
2 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, Mathematical Surveys and Monographs 103, American Mathematical Society (2003) MR1990857
3 M Farber, Topological complexity of motion planning, Discrete Comput. Geom. 29 (2003) 211 MR1957228
4 M Farber, Instabilities of robot motion, Topology Appl. 140 (2004) 245 MR2074919
5 A Fassò Velenik, Relative homotopy invariants of the type of the Lusternik-Schnirelmann category, PhD thesis, FU Berlin (2002)
6 Y Félix, S Halperin, Rational LS category and its applications, Trans. Amer. Math. Soc. 273 (1982) 1 MR664027
7 Y Félix, S Halperin, J C Thomas, L.S. catégorie et suite spectrale de Milnor–Moore (une nuit dans le train), Bull. Soc. Math. France 111 (1983) 89 MR710377
8 Y Félix, S Halperin, J C Thomas, Differential graded algebras in topology, from: "Handbook of algebraic topology", North-Holland (1995) 829 MR1361901
9 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer (2001) MR1802847
10 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser Verlag (1999) MR1711612
11 K P Hess, A proof of Ganea's conjecture for rational spaces, Topology 30 (1991) 205 MR1098914
12 I M James, On category, in the sense of Lusternik–Schnirelmann, Topology 17 (1978) 331 MR516214
13 I M James, Lusternik–Schnirelmann category, from: "Handbook of algebraic topology", North-Holland (1995) 1293 MR1361912
14 T Kahl, L Vandembroucq, Gaps in the Milnor–Moore spectral sequence, Bull. Belg. Math. Soc. Simon Stevin 9 (2002) 265 MR2017081
15 A Schwarz, The genus of a fiber space, Amer. Math. Soc. Transl. 55 (1966) 49
16 S Smale, On the topology of algorithms I, J. Complexity 3 (1987) 81 MR907191
17 D Stanley, The sectional category of spherical fibrations, Proc. Amer. Math. Soc. 128 (2000) 3137 MR1691006
18 L Vandembroucq, Sur le transfert de Becker et Gottlieb, Bull. Belg. Math. Soc. Simon Stevin 6 (1999) 605 MR1732893